# SDR SIMA20120709004

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 31,108 hours, 29,183 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  WHILE PERFORMING FUNCTIONAL CHECK OF THE EMERGENCY FLASHLIGHTS WC 33-700-20, FOUND THE AFT FLASHLIGHT LIGHT BATTERY TO LIGHT CONNECTOR DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSEMBLY.  OPS CHECKED GOOD IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
